Social Anxiety Forum - View Single Post - Nardil
Thread: Nardil
View Single Post
post #4 of (permalink) Old 02-04-2010, 09:37 AM Thread Starter
zendog78
SAS Member
 
Join Date: Jan 2010
Location: Melbourne Australia
Gender: Male
Posts: 223
EDIT: December 2010

After one year of battling side effects I have given up on nardil. This thread is basically a record of my journey with it.

In a nutshell, it helped me at a time when I really needed it. And maybe some good has come from taking it.
Long term solution... not for me


February 2011 Back on Nardil
The anxiety was just all consuming, I couldnt work, I couldnt do anything.
Tried metformin to control the weight gain - I would be sick with hunger all the time.
I would have to eat to get to sleep, I would wake up to use the toilet in the middle of the night (thanks to the fluid retention nardil caused) and I would again be too hungry to get back to sleep so I would eat again. Then I would wake up ravenous in the morning.

I went from 78kg - 92kg on top of that my stomach was distended like I was pregnant.
I did this while eating healthy foods (I am a nurse and a qualified fitness instructor so I know what healthy is) I just ate so much of it.

I trained 2 hours per night 4 night per week in Krav maga - Incredibly physically demanding.
I would regularly almost pass out because of the random hypotensive episodes I had.

I would constantly pass gas

My bowels were so compacted that I could not move them in anything like a normal manner. I had to use enemas and drink bulk hot water and take laxatives for every explosive bowel movement.

At my Doctor prescribed me dexamphetamine in the hope of combating the postural hypotension. I ended up manic for 6 months until I returned the script to my doctor and told him to take them away from me.

Don't get me wrong, Nardil is an amazing drug that did help me. It seems that every time I take it and get a more normal life for 6 months or so, I come out the other end a stronger person.

All this stuff that happened to me...it happened because I kept taking it, because it was worth it. When it gets to the point of not being worth it, stop.
You will lose the weight as I did (10kg loss in one month!) and everything will go back to normal....whatever that is.

I have been off nardil for about 4 months (Feb 2012) . I have stopped working, a luxury I can no longer afford. So I may have to do it all again
Thanks for reading
zendog78 is offline  
 
 
For the best viewing experience please update your browser to Google Chrome